# SDR UALA2012071903932

- Difficulty date: July 18, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 60,427 hours, 22,863 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 392
- Condition: Malfunctioned
- Location: Nr 2 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELAC 2 FAULT TRIGGERS PRIORITY LEFT AURAL WARNING AND ALL AMBER INDICATIONS ON F-CTL.  REPLACED ELAC 2 PER AMM, CHECKED NORMAL.
